# SDR SWIA201439876

- Difficulty date: October 31, 2014
- Submitted: November 7, 2014
- Operation: Air carrier
- Aircraft: N866AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7517
- Aircraft time: 32,212 hours, 27,461 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Piccolo Tube
- Condition: Gouged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING OTBD PICCOLO TUBE HAS GOUGE NEAR WELD AT INBD FLANGE.  C-CHECK, REPAIRED GOUGE ON INBD FLANGE IAW STS EA.
